Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Set of uniqueness on noncommutative locally compact groups


Author: Marek Bożejko
Journal: Proc. Amer. Math. Soc. 64 (1977), 93-96
MSC: Primary 43A46; Secondary 22D15
DOI: https://doi.org/10.1090/S0002-9939-1977-0467174-5
MathSciNet review: 0467174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the terminology of P. Eymard we adapt the notion of set of uniqueness to noncommutative case and we show that every compact and residual set in a locally compact nondiscrete group is a set of uniqueness.


References [Enhancements On Off] (What's this?)

  • [1] N. K. Bari, \cyr Trigonometricheskie ryady, With the editorial collaboration of P. L. Ul′janov, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1961 (Russian). MR 0126115
  • [2] Pierre Eymard, L’algèbre de Fourier d’un groupe localement compact, Bull. Soc. Math. France 92 (1964), 181–236 (French). MR 0228628
  • [3] Jean-Pierre Kahane and Raphaël Salem, Ensembles parfaits et séries trigonométriques, Actualités Sci. Indust., No. 1301, Hermann, Paris, 1963 (French). MR 0160065
  • [4] L. H. Loomis, The spectral characterization of a class of almost periodic functions., Ann. of Math. (2) 72 (1960), 362–368. MR 0120502, https://doi.org/10.2307/1970139
  • [5] Yves Meyer, Algebraic numbers and harmonic analysis, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1972. North-Holland Mathematical Library, Vol. 2. MR 0485769
  • [6] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834
  • [7] N. Th. Varopoulos, Sets of multiplicity in locally compact abelian groups, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 2, 123–158 (English, with French summary). MR 0212508
  • [8] A. Zygmund, Trigonometric series: Vols. I, II, Second edition, reprinted with corrections and some additions, Cambridge University Press, London-New York, 1968. MR 0236587

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 22D15

Retrieve articles in all journals with MSC: 43A46, 22D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0467174-5
Keywords: Set of uniqueness, $ C_\rho ^ \ast (G)$-algebra
Article copyright: © Copyright 1977 American Mathematical Society